JOURNAL BROWSE
Search
Advanced SearchSearch Tips
YANG-MILLS OR YANG-MILLS-HIGGS FIELDS OVER KAEHLER AND CONTACT MANIFOLDS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
YANG-MILLS OR YANG-MILLS-HIGGS FIELDS OVER KAEHLER AND CONTACT MANIFOLDS
Park, Young-Soo; Suh, Young-Jin;
  PDF(new window)
 Abstract
In this paper we give a characterization of an irreducible connection with harmonic curvature over a connected Kaehler manifold to be self-dual. Also we introduce new notions of or Kaehler Yang-Mills connections on compact Kaehler manifolds and investigate some fundamental properties of this kind of new connections. Moreover, on a compact odd dimensional Riemannian manifold we give a property of generalized monopole.
 Keywords
self-dual part;anti-self-dual part;Yang-Mills connection; connection;Yang-Mills-Higgs field;Kaehler Yang-Mills connection;
 Language
English
 Cited by
 References
1.
Proc. R. Soc. Lond. A, 1978. vol.362. pp.425-461 crossref(new window)

2.
Pub. R.I.M.S., 1983. vol.19. pp.15-32 crossref(new window)

3.
J. Math. Phys., 1995. vol.36. pp.742-749 crossref(new window)

4.
J. Math. Phys., 1991. vol.32. pp.1263-1268 crossref(new window)

5.
Differential geometry of complex vector bundles, 1987.

6.
Tsukuba J. Math., 1990. vol.14. pp.505-512

7.
Differential analysis on complex manifolds, 1973.